# SDR AALA20140124006

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD G-1 GALLEY TIE DOWN FITTING CORRODED ON RT SIDE OF STATION 160.  INSTALLED NEW SERVICEABLE G-1 TIE DOWN FITTING IAW AARD 51-00-05-1 & IPC 53-40-00-08D BOEING PRINT 9936534 CONF.517.
